MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD MaxZero Needleless Connector; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD MaxZero Needleless Connector; Intravascular administration set
Catalog Number MZ5304
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero needless connector had flow issues the following information was received by the initial reporter with the following verbatim no specific lot #s have been provided because it is a widely perceived issue.Lack of securement causes leaking, air in line, hemolysis, and difficulty aspirating/flushing.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD MaxZero Needleless Connector
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50577642
Report Number9616066-2026-02205
Device Sequence Number9872305
Product Code FPA
UDI-Device Identifier10885403230578
UDI-Public(01)10885403230578(11)260528(17)290527(10)26056032
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5304
Device Lot Number26056032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown